# SDR CALA9800214

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Plates
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD AND OUTBOARD SET OF HINGE PIVOT PLATES CORRODED ON RT HORIZONTAL STABILIZER.  THE OUTBOARD SET OF HINGE PIVOT PLATES WERE FOUND CORRODED ON LT HORIZONTAL STABILIZER.  THE PIVOT PLATES WERE REMOVED AND REPLACED IAW SRM 51-30-5.
